# SDR AALA2019061879002

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 57,425 hours, 23,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LANDING GEAR WARNING HORN SOUNDED AND 3 LANDING GEAR RED LIGHTS ILLUMINATED AT 10,500  FEET, THROTTLES IDLE, FLAPS UP, 250KIAS. MAINTENANCE PERFORMED PSEU BITE TEST IAW FIM 32-04-00-810-801. NO FAULTS FOUND. PERFORMED RADIO ALTIMETER TRANSCEIVER NUM 1 AND NUM 2 BITE TESTS IAW FIM 34-33-00-810-801. NO FAULTS NOTED.
